Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 231–232 (Mi umn5104)  

News

XXXV Moscow Mathematical Competition

B. P. Demidovich


Full text: PDF file (109 kB)

Citation: B. P. Demidovich, “XXXV Moscow Mathematical Competition”, Uspekhi Mat. Nauk, 27:4(166) (1972), 231–232

Citation in format AMSBIB
\Bibitem{Dem72}
\by B.~P.~Demidovich
\paper XXXV Moscow Mathematical Competition
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 231--232
\mathnet{http://mi.mathnet.ru/umn5104}


Linking options:
  • http://mi.mathnet.ru/eng/umn5104
  • http://mi.mathnet.ru/eng/umn/v27/i4/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:434
    Full text:390
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021